# SDR UIEA2023030900219

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 93,201 hours, 17,179 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON SIDE ANGLE OF NOSE WHEEL WELL TOP PANEL ASSY NEAR STA 300, LBL 30 WL 190( 1. ACCOMPLISHED EI NO. T2023A53M-157 REV1 2. JOB COMPLETED AND CONDITION CHECK NORMAL )
